# SDR IXXA20241111001

- Difficulty date: October 17, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U2510
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FAN COWL SUPPORT BEAM, UPPER SURFACE OF UPPER SKIN PANEL IS WORN FROM APPROX NAC STA 145-150 ON LH AND RH SIDES. REF HAECO WO 320009 NON ROUTINE 46629
